# SDR AALA2000562

- Difficulty date: March 28, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5755 · Spoilers
- Part: Channel
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND ELONGATED HOLE IN VERTICAL CHANNEL AT OUTBOARD HINGE OF NR 2 SPOILER.  REMOVED VERTICAL CHANNEL AND INSTALLED NEW PART USING FIRST OVERSIZE HI-LOCKS SRM 51-10-1 PAGE 4.  (M)
